Chemotherapy Induced Peripheral Neuropathy
Chemotherapy-Induced Peripheral Neuropathy is Peripheral Neuropathy and Chronic Pain that is caused from the drugs and chemotherapy to treat cancer, which damage the peripheral nerves in the process. This condition is a very troubling side-effect of chemotherapy, as the body is already sensitive to pain, and it can cause the patient further pain. The symptoms for CIPN all depend on the peripheral nerves that were damaged during chemotherapy treatment. Some of the other symptoms for Chemotherapy-Induced Peripheral Neuropathy include: tingling, numbness, vertigo, limited extremity usage, muscle weakness, sensitivity to cold and heat, blood pressure changes, and irregular urination patterns.
To help reduce the pain and sensory symptoms related to Chemotherapy-Induced Peripheral Neuropathy and Chronic Pain, medications may be prescribed. Additionally, Calmare® treatment may be able to help those with Neuropathy and Chronic Pain improve functionality and reduce pain.
To learn more about how Calmare® can treat the pain you get from Reflex Sympathetic Dystrophy, visit Elite Neuropathy and Chronic Conditions of South Jersey or call (856) 334-9009 to speak with one of our Peripheral Neuropathy and Chronic Pain professionals today.